FML for mobile
Free

Open in app
FMyLife
ouch Australia

Crispy

Today, I'm on a medication that really dehydrates my skin. I thought split lips were the worst side effects. Other split orifices make a trip to the toilet a literal pain in the arse. No sign of stopping in the near future. FML

Collection

Halloween

A failed costume, stolen candy and a very real scare: Halloween, the one night when fear is allowed.

Same thing different taste

Next

Top comments

Not even a joke try some Vaseline.

I guess you need that $90 moisturizer.

Add a comment · Reply to

You must be logged in to be able to post comments!

Comments (160)

FYL, OP. Though in all seriousness call your doctor because cracks on/in the backside are at serious risk for infection!

You should take evening primrose capsules this helps moisturizer skin from inside also use bio oil in your bath and moisturizer with bio oil too

Put some Chapstick on it haha

charmed1125 0

Stop taking accutane

HunterAlpha1 8

it sounds to me like you need to stop taking the meds immediately and see your doctor.

Moisturizer?....

Coconut oil is a much better and natural solution...

wazupsuckaa 0

I heard that flaxseeds can help moisturize and soften skin, due to the Omega 3 Fatty Acids!

Wheres the chapstick!!!!

BROOKE789877 5

u must be taking Acutain, feel the pain in the lips and face to idk what the tush thing is must be something different